Volume 13, issue 6 (2013)

Recent Issues

Volume 14
Issue 4, 1881–2509
Issue 3, 1249–1879
Issue 2, 627–1247
Issue 1, 1–625

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
A bound for orderings of Reidemeister moves
3099

Julian Gold

Growth of periodic quotients of hyperbolic groups
3111

Rémi Coulon

Equidecomposability, volume formulae and orthospectra
3135

Hidetoshi Masai and Greg McShane

Length functions of Hitchin representations
3153

Guillaume Dreyer

Homology decompositions of the loops on 1–stunted Borel constructions of $C_2$–actions
3175

Man Gao and Jie Wu

Presenting parabolic subgroups
3203

François Dahmani and Vincent Guirardel

Entropic magmas, their homology and related invariants of links and graphs
3223

Maciej Niebrzydowski and Józef H Przytycki

Decomposition of loop spaces and periodic problem on $\pi_{\ast}$
3245

Chen Weidong and Jie Wu

Irreducibility of $q$–difference operators and the knot $7_4$
3261

Stavros Garoufalidis and Christoph Koutschan

Minimal algebraic complexes over $D_{4n}$
3287

Wajid H Mannan and Seamus O’Shea

Topological invariants from nonrestricted quantum groups
3305

Nathan Geer and Bertrand Patureau-Mirand

Cyclotomic associators and finite type invariants for tangles in the solid torus
3365

Adrien Brochier

Factorization rules in quantum Teichmüller theory
3411

Julien Roger

Abels's groups revisited
3447

Stefan Witzel

The state sum invariant of $3$–manifolds constructed from the $E_6$ linear skein
3469

Kenta Okazaki

Minimal dilatations of pseudo-Anosovs generated by the magic $3$–manifold and their asymptotic behavior
3537

Eiko Kin, Sadayoshi Kojima and Mitsuhiko Takasawa

Fractional Dehn twists in knot theory and contact topology
3603

William H Kazez and Rachel Roberts

Different moment-angle manifolds arising from two polytopes having the same bigraded Betti numbers
3639

Suyoung Choi

The Farrell–Jones conjecture for graph products
3651

Giovanni Gandini and Henrik Rüping

$\mathfrak{sl}_3$–foam homology calculations
3661

Lukas Lewark

Universal nowhere dense subsets of locally compact manifolds
3687

Taras Banakh and Dušan Repovš

Publication of this issue is now complete.